American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 87 of 87 found      Go to page: 1 2 3

[61] M. F. Barnsley and D. P. Hardin. A Mandelbrot set whose boundary is piecewise smooth . Trans. Amer. Math. Soc. 315 (1989) 641-659. MR 1011232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] K. M. Brucks. Uniqueness of aperiodic kneading sequences . Proc. Amer. Math. Soc. 107 (1989) 223-229. MR 979221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Piotr Minc and W. R. R. Transue. Sarkovski\u\i's theorem for hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 315 (1989) 173-188. MR 965302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] D. Preiss and J. Smítal. A characterization of nonchaotic continuous maps of the interval stable under small perturbations . Trans. Amer. Math. Soc. 313 (1989) 687-696. MR 997677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Louis Block, Ethan M. Coven, Leo Jonker and Michał Misiurewicz. Primary cycles on the circle . Trans. Amer. Math. Soc. 311 (1989) 323-335. MR 974779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Alex Gelman and Werner C. Rheinboldt. On the computation of finite invariant sets of mappings . Math. Comp. 52 (1989) 545-551. MR 955751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Roger D. Nussbaum. Iterated nonlinear maps and Hilbert's projective metric. II. Memoirs of the AMS 79 (1989) MR 963567.
Book volume table of contents   

[68] M. Viana da Silva. The differentiability of the hairs of ${\rm exp}(Z)$ . Proc. Amer. Math. Soc. 103 (1988) 1179-1184. MR 955004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Kevin Hockett and Philip Holmes. Bifurcation to badly ordered orbits in one-parameter families of circle maps, or angels fallen from the devil's staircase . Proc. Amer. Math. Soc. 102 (1988) 1031-1051. MR 934888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Louis Block and Ethan M. Coven. Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval . Trans. Amer. Math. Soc. 300 (1987) 297-306. MR 871677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Curt McMullen. Area and Hausdorff dimension of Julia sets of entire functions . Trans. Amer. Math. Soc. 300 (1987) 329-342. MR 871679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Bau-Sen Du. Minimal periodic orbits and topological entropy of interval maps . Proc. Amer. Math. Soc. 100 (1987) 482-484. MR 891150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Peter W. Jones II. Some problems in complex analysis. Math. Surveys Monogr. 21 (1986) 105-108.
Book volume table of contents   
View Article: PDF

[74] Artur Oscar Lopes. Orthogonality and the Hausdorff dimension of the maximal measure . Proc. Amer. Math. Soc. 98 (1986) 51-55. MR 848874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Louis Block and Ethan M. Coven. Maps of the interval with every point chain recurrent . Proc. Amer. Math. Soc. 98 (1986) 513-515. MR 857952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Hsin Chu and Jin Cheng Xiong. A counterexample in dynamical systems of the interval . Proc. Amer. Math. Soc. 97 (1986) 361-366. MR 835899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Edward R. Vrscay. Julia sets and Mandelbrot-like sets associated with higher order Schr\"oder rational iteration functions: a computer assisted study . Math. Comp. 46 (1986) 151-169. MR 815837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Manny Scarowsky and Abraham Boyarsky. Long periodic orbits of the triangle map . Proc. Amer. Math. Soc. 97 (1986) 247-254. MR 835874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Kathleen T. Alligood. A canonical partition of the periodic orbits of chaotic maps . Trans. Amer. Math. Soc. 292 (1985) 713-719. MR 808749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] W. Byers and A. Boyarsky. Absolutely continuous invariant measures that are maximal . Trans. Amer. Math. Soc. 290 (1985) 303-314. MR 787967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Louis Block and John E. Franke. Isolated chain recurrent points for one-dimensional maps . Proc. Amer. Math. Soc. 94 (1985) 728-730. MR 792292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Marcy Barge and Joe Martin. Dense periodicity on the interval . Proc. Amer. Math. Soc. 94 (1985) 731-735. MR 792293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Attila Máté and Paul Nevai. Asymptotics for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 93 (1985) 423-429. MR 773995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Marcy Barge and Joe Martin. Chaos, periodicity, and snakelike continua . Trans. Amer. Math. Soc. 289 (1985) 355-365. MR 779069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Chung-Wu Ho. On Block's condition for simple periodic orbits of functions on an interval . Trans. Amer. Math. Soc. 281 (1984) 827-832. MR 722777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Hans Willi Siegberg. Chaotic difference equations: generic aspects . Trans. Amer. Math. Soc. 279 (1983) 205-213. MR 704610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Bill Byers. Topological semiconjugacy of piecewise monotone maps of the interval . Trans. Amer. Math. Soc. 276 (1983) 489-495. MR 688956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 87 of 87 found      Go to page: 1 2 3